兰州大学机构库

Browse/Search Results:  1-10 of 81 Help

Selected(0)Clear Items/Page:    Sort:
Existence of travelling wave solutions in delayed reaction-diffusion systems with applications to diffusion-competition systems 期刊论文
NONLINEARITY, 2006, 卷号: 19, 期号: 6, 页码: 1253-1273
Authors:  Li, WT(李万同);  Lin, G(林国);  Ruan, SG;  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(346Kb)  |  Favorite  |    Submit date:2015/12/16
Bistable wavefronts in a diffusive and competitive Lotka-Volterra type system with nonlocal delays 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2008, 卷号: 244, 期号: 3, 页码: 487-513
Authors:  Lin, G(林国);  Li, WT(李万同);  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(234Kb)  |  Favorite  |    Submit date:2015/12/16
bistable wavefront  nonlocal delay  reaction diffusion systems  competition  Lotka-Volterra type model  
Travelling wave fronts in reaction-diffusion systems with spatio-temporal delays 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2006, 卷号: 222, 期号: 1, 页码: 185-232
Authors:  Wang, ZC(王智诚);  Li, WT(李万同);  Ruan, SG;  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(416Kb)  |  Favorite  |    Submit date:2015/12/16
travelling wave fronts  reaction-diffusion systems  integral operator  iterative techniques  quasimonotonicity  spatio-temporal delays  
Traveling Wave Solutions for Delayed Reaction-Diffusion Systems and Applications to Diffusive Lotka-Volterra Competition Models with Distributed Delays 期刊论文
Journal of Dynamics and Differential Equations, 2014, 卷号: 26, 期号: 3, 页码: 583-605
Authors:  Lin, G(林国);  Ruan, SG;  Lin, G (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(908Kb)  |  Favorite  |    Submit date:2015/12/16
Nonmonotone traveling wave solutions  Contracting rectangle  Invariant region  Generalized upper and lower solutions  
Travelling wave fronts in nonlocal delayed reaction-diffusion systems and applications 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2009, 卷号: 60, 期号: 3, 页码: 377-392
Authors:  Pan, SX;  Li, WT(李万同);  Lin, G(林国);  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(241Kb)  |  Favorite  |    Submit date:2015/12/16
Travelling wave front  nonlocality  minimal wave speed  
Fish-hook shaped global bifurcation branch of a spatially heterogeneous cooperative system with cross-diffusion 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2011, 卷号: 251, 期号: 6, 页码: 1670-1695
Authors:  Wang, YX;  Li, WT(李万同);  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(288Kb)  |  Favorite  |    Submit date:2015/12/16
Cross-diffusion  Heterogeneous environment  Bifurcation  Lyapunov-Schmidt reduction  Stationary solution  
Traveling fronts in diffusive and cooperative Lotka-Volterra system with nonlocal delays 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2007, 卷号: 58, 期号: 4, 页码: 571-591
Authors:  Li, WT(李万同);  Wang, ZC(王智诚);  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(201Kb)  |  Favorite  |    Submit date:2015/12/16
traveling wave fronts  Lotka-Volterra system  iterative technique  nonlocal delays  
Propagation phenomena for a bistable Lotka–Volterra competition system with advection in a periodic habitat 期刊论文
Zeitschrift fur Angewandte Mathematik und Physik, 2020, 卷号: 71, 期号: 1
Authors:  Du, Li-Jun;  Li, WT(李万同);  Wu, Shi-Liang
Adobe PDF(315Kb)  |  Favorite  |    Submit date:2020/12/16
Advection  Convergence of numerical methodsCompetition systems  Existence  Globally asymptotically stable  Monostable system  Monotone semi-flows  Periodic steady state  Traveling front  Uniqueness  
Propagation phenomena for a bistable Lotka-Volterra competition system with advection in a periodic habitat 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2020, 卷号: 71, 期号: 1
Authors:  Du, Li-Jun;  Li, WT(李万同);  Wu, Shi-Liang
Adobe PDF(315Kb)  |  Favorite  |    Submit date:2020/08/20
Lotka-Volterra competition system  Pulsating traveling front  Existence  Stability  Uniqueness  
Traveling fronts in monostable equations with nonlocal delayed effects 期刊论文
Journal of Dynamics and Differential Equations, 2008, 卷号: 20, 期号: 3, 页码: 573-607
Authors:  Wang, ZC(王智诚);  Li, WT(李万同);  Ruan, SG;  Ruan, SG (reprint author), Univ Miami, Dept Math, POB 249085, Coral Gables, FL 33124 USA.
Adobe PDF(436Kb)  |  Favorite  |    Submit date:2015/12/16
existence  uniqueness  asymptotic stability  traveling wave front  nonlocal reaction-diffusion equation  delay  monostable equation